MathSciNet Relay Station
MathSciNet bibliographic data
MR426721 (54 #14658) 82.35 (78.35)
Porkolab, Miklos; Goldman, Martin V. Upper-hybrid solitons and oscillating-two-stream instabilities. Phys. Fluids 19 (1976), no. 6, 872–881.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement